# SDR SWIA201231216

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 25,496 hours, 21,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ESCAPE PATH LIGHTING IS INOPERATIVE FROM ROW 9 TO ROW 13.  (FLT 6219)  REPLACED NR 4 EMERGENCY LIGHT INVERTER.
